×

zbMATH — the first resource for mathematics

Über Strukturbedingungen für Fourierreihen. (German) Zbl 0138.05002

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Alexits, G.: Über den Einfluß der Struktur einer Funktion auf die Konvergenz fast überall ihrer Fourierreihe. Acta Math. Acad. Sci. Hung.4, 95-101 (1953). · Zbl 0051.30202 · doi:10.1007/BF02020353
[2] ?: Über die Konvergenz der Orthogonalpolynomentwicklungen. Acta Math. Acad. Sci. Hung.6, 1-4 (1955). · Zbl 0064.30204 · doi:10.1007/BF02021263
[3] ?, u.D. Králik: Über die Bedeutung der strukturellen Eigenschaften einer Funktion für die Konvergenz ihrer Orthogonalentwicklungen. Acta Sci. Math.18, 131-139 (1957). · Zbl 0080.04801
[4] Bari, N. K.: Trigonometric series. Moscow: Gosudarstv. Izdat. Fiz.-Mat. Lit. 1961.
[5] Gram, J. P.: Über die Entwicklung reeller Funktionen in Reihen mittels der Methode der kleinsten Quadrate. J. reine angew. Math.94, 41-73 (1883). · JFM 15.0321.03 · doi:10.1515/crll.1883.94.41
[6] Hardy, G. H.: Weierstrass’s non-differentiable function. Trans. Am. Math. Soc.17, 301-325 (1916). · JFM 46.0401.03
[7] Konju?kov, A. A.: Best approximations by trigonometric polynomials and Fourier coefficients. Mat. Sb.44, (86), 53-84 (1958).
[8] Leindler, L.: Über verschiedene Konvergenzarten trigonometrischer Reihen. Acta Sci. Math.25, 233-249 (1964). · Zbl 0129.05303
[9] Leindler, L.: Über verschiedene Konvergenzarten trigonometrischer Reihen. II. Erscheint in Acta. Sci. Math.26 (1965). · Zbl 0129.05303
[10] Leindler, L.: Über hinreichende Strukturbedingungen für Fourierreihen. Erscheint in Publ. Math. Inst. of Hung. Acad. · Zbl 0154.31701
[11] Marcinkiewicz, J.: Sur une nouvelle condition pour la convergence presque partout des séries de Fourier. Annali della R. Scuola normale superiore di Pisa8, 239-240 (1939). · Zbl 0021.40104
[12] Plessner, A.: Über Konvergenz von trigonometrischen Reihen. J. reine angew. Math.155, 15-25 (1926). · JFM 52.0078.02 · doi:10.1515/crll.1926.155.15
[13] Ste?kin, S. B.: On the theorem of Kolmogorov-Seliverstov. Izvesiiya Akad. Nauk SSSR17, 499-512 (1953).
[14] ?: On absolute convergence of Fourier series. Uspehi Mat. Nauk2, 177-178 (1947).
[15] Szász, O.: Über die Fourierschen Reihen gewisser Funktionenklassen. Math. Ann.100, 530-536 (1928). · JFM 54.0309.01 · doi:10.1007/BF01448861
[16] Timan, A. F., andM. F. Timan: Generalized modulus of continuity and best approximation in the mean. Doklady Akad. Nauk SSSR71, 17-20 (1950). · Zbl 0041.19004
[17] Ul’janov, P. L.: Generalization of a theorem of Marcinkiewicz. Izvestiya Akad. Nauk SSSR17, 513-524 (1953).
[18] ?: On some equivalent conditions of convergence of series and integrals. Uspehi Mat. Nauk8, 133-141 (1953). · Zbl 0099.26101
[19] Waraskiewicz, Z.: Sur un théoreme de M. Zygmund. Bulletin de l’Acad. Polonaise 1929, 275-279.
[20] Weyl, H.: Bemerkungen zum Begriff der Differentialquotienten gebrochener Ordnung. Vierteljahrsschrift der naturîorschenden Gesellschaft in Zürich62, 296-302 (1917). · JFM 46.0437.01
[21] Zygmund, A.: Some points in the theory of trigonometric and power series. Trans. Am. Math. Soc.36, 586-617 (1934). · JFM 60.0988.01 · doi:10.1090/S0002-9947-1934-1501757-2
[22] ?: Trigonometric series. I, II. Cambridge: Cambridge University Press 1959.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.